Addenda and Corrigenda: Electron. J. Diff. Eqns.

The following items have been attached to articles after publication in the Electronic Journal of Differential Equations.

Vol. 1993, No. 01 Addendum to: J. R. Dorroh & J. W. Neuberger, Lie generators for semigroups of transformations in a Polish Space, Vol. 1993(1993), No. 01, pp. 1-7.

Vol. 1993, No. 03 Addendum to: Lawrence C. Evans, Estimates for smooth absolutely minimizing lipschitzExtensions, Vol. 1993(1993), No. 03, pp. 1-9.

Vol. 1994, No. 06 Addendum to: H. I. Dwyer & A. Zettl, Computing eigenvalues of regular Sturm-Liouville problems, Vol. 1994(1994), No. 06, pp. 1-10.

Vol. 1995, No. 07 Addendum to: Nobumitsu Nakauchi, A remark on infinity-harmonic functions on Riemannian manifolds, Vol. 1995(1995), No. 07, pp. 1-10.

Vol. 1999, No. 07 Addendum to: R. Estrada & S. A. Fulling; Distributional asymptotic expansions of spectral functions and of the associated Green kernels, Vol. 1999(1999), No. 07, pp. 1-37.

Vol. 1999, No. 11 Addendum to: Stephen Montgomery-Smith, Global regularity of the Navier-Stokes equation on thin three-dimensional domains with periodic boundary conditions, Vol. 1999(1999), No. 11, pp. 1-19.

Vol. 1999, No. 38 Addendum to: Jacqueline Fleckinger, Evans M. Harrell II, & Francois de Thelin, Boundary behavior and estimates for solutions of equations containing the p-laplacian, Vol. 1999(1999), No. 38, pp. 1-19.

Vol. 1999, No. 39 Addendum to: N. M. Stavrakakis & N. B. Zographopoulos, Existence results for quasilinear elliptic systems in RN , Vol. 1999(1999), No. 38, pp. 1-15.

Vol. 2000, No. 01 Addendum to: Idris Addou, Exact multiplicity results for quasilinear boundary-value problems with cubic-like nonlinearities, Vol. 2000(2000), No. 01, pp. 1-26.

Vol. 2000, No. 53 Addendum to: Jiri Benedikt, Uniqueness theorem for p-biharmonic equations, Vol. 2000(2000), No. 53, pp. 1-17.

Vol. 2000, No. 59 Addendum to: Anton Deitmar, Differential operators on equivariant vector bundles over symmetric spaces, Vol. 2000(2000), No. 59, pp. 1-8.

Vol. 2001, No. 77 Addendum to: Jacqueline Fleckinger, Evans M. Harrell II, & Francois de Thelin, Asymptotic behavior of solutions for some nonlinear partial differential equations on unbounded domains, Vol. 2001(2001), No. 77, pp. 1-14.

Vol. 2002, No. 07 Addendum to: Mouffak Benchohra, Efrosini P. Gatsori, & Sotiris K. Ntouyas, Nonlocal quasilinear damped differential inclusions, Vol. 2002(2002), No. 07, pp. 1-14.

Vol. 2002, No. 100 Addendum to: Pierluigi Colli, Maurizio Grasselli, & Akio Ito; On a parabolic-hyperbolic Penrose-Fife phase-field system, Vol. 2002(2002), No. 100, pp. 1-30.

Vol. 2003, No. 93 Addendum to: Hailiang Li, Chi-Kun Lin; Semiclassical limit and well-posedness of nonlinear Schrodinger-Poisson systems , Vol. 2003(2003), No. 93, pp. 1-17.

Vol. 2004, No. 114 Addendum to: Marcone C. Pereira; Generic simplicity of eigenvalues for a Dirichlet problem of the bilaplacian operator, Vol. 2004(2004), No. 114, pp. 1-21.

Vol. 2005, No. 76 Addendum to: Elmetwally M. Elabbasy, Taher S. Hassan, Samir H. Saker; Oscillation of second-order nonlinear differential equations with a damping term, Vol. 2005(2005), No. 76, pp. 1-13.

Vol. 2005, No. 136 Addendum to: Garry Pantelis; Residual models for nonlinear partial differential equations, Vol. 2005(2005), No. 136, pp. 1-14.

Vol. 2005, No. 139 Addendum to: Dragos-Patru Covei; Existence and uniqueness of positive solutions to a quasilinear elliptic problem in $R^N$, Vol. 2005(2005), No. 139, pp. 1-15.

Vol. 2006, No. 34 Addendum to: Zhixiang Li, Xiao Wang; Existence of positive periodic solutions for neutral functional differential equations, Vol. 2006(2006), No. 34, pp. 1-8.

Vol. 2006, No. 36 Addendum to: Shuqin Zhang; Positive solutions for boundary-value problems of nonlinear fractional differential equations , Vol. 2006(2006), No. 36, pp. 1-12.

Vol. 2006, No. 43 Addendum to: Gustaf Gripenberg; Generalized viscosity solutions of elliptic PDEs and boundary conditions, Vol. 2006(2006), No. 43, pp. 1-10.

Vol. 2006, No. 97 Addendum to: Maria-Magdalena Boureanu; Existence of solutions for an elliptic equation involving the $p(x)$-Laplace operator, Vol. 2006(2006), No. 97, pp. 1-10.

Vol. 2006, No. 144 Addendum to: Arezki Touzaline; A Quasistatic unilateral contact problem with slip-dependent coefficient of friction for nonlinear elastic materials , Vol. 2006(2006), No. 144, pp. 1-14.

Vol. 2007, No. 145 Addendum to: George L. Karakostas, Konstantina G. Palaska; Regularization for evolution equations in Hilbert spaces involving monotone operators via the semi-flows method, Vol. 2007(2007), No. 145, pp. 1-18.

Vol. 2007, No. 174 Addendum to: Arezki Touzaline; Frictionless contact problem with adhesion for nonlinear elastic materials , Vol. 2007(2007), No. 174, pp. 1-13.

Vol. 2008, No. 09 Addendum to: Alessandro Portaluri; Maslov index for Hamiltonian systems , Vol. 2008(2008), No. 09, pp. 1-10.

Vol. 2008, No. 120 Addendum to: Cheng He; Remark on the spatial regularity for the Navier-Stokes equations, Vol. 2008(2008), No. 120, pp. 1-6.

Vol. 2008, No. 131 Addendum to: Arezki Touzaline; A quasistatic frictional contact problem with adhesion for nonlinear elastic materials, Vol. 2008(2008), No. 131, pp. 1-17.

Vol. 2008, No. 164 Addendum to: Adilson J. V. Brandao, Enrique Fernandez-Cara, Paulo M. D. Magalhaes, Marko Antonio Rojas-Medar; Theoretical analysis and control results for the FitzHugh-Nagumo equation, Vol. 2008(2008), No. 164, pp. 1-20.

Vol. 2009, No. 136 Addendum to: Rahima Atmania, Said Mazouzi; Existence of local and global solutions to some impulsive fractional differential equations, Vol. 2009(2009), No. 136, pp. 1-9.

Vol. 2010, No. 70 Addendum to: Kayyunnapara Thomas Joseph; One-dimensional adhesion model for large scale structures, Vol. 2010(2010), No. 70, pp. 1-15.

Vol. 2010, No. 110 Addendum to: Abdelhafid Younsi; Effect of hyperviscosity on the Navier-Stokes turbulence, Vol. 2010(2010), No. 110, pp. 1-19.

Vol. 2011, No. 11 Addendum to: Aijun Yang, Bo Sun, Weigao Ge; Existence of positive solutions for self-adjoint boundary-value problems with integral boundary conditions at resonance , Vol. 2011(2011), No. 11, pp. 1-8.

Vol. 2012, No. 07 Addendum to: Johnny Cuadro, Gabriel Lopez G.; Unique continuation for solutions of p(x)-Laplacian equations , Vol. 2012(2012), No. 07, pp. 1-12.

Vol. 2012, No. 45 Addendum to: Yujun Cui; Solvability of second-order boundary-value problems at resonance involving integral conditions, Vol. 2012(2012), No. 45, pp. 1-9.

Vol. 2012, No. 66 Addendum to: Igor Parasyuk, Anna Rustamova; Variational approach for weak quasiperiodic solutions of quasiperiodically excited Lagrangian systems on Riemannian manifolds, Vol. 2012(2012), No. 66, pp. 1-22.

Vol. 2012, No. 204 Addendum to: Rabah-Hacene Bellout; Numerical approximation for a degenerate parabolic-elliptic system modeling flows in porous media, Vol. 2012(2012), No. 204, pp. 1-22.

Vol. 2012, No. 221 Addendum to: Mohamed Boulanouar; Transport equation for growing bacterial populations (I) , Vol. 2012(2012), No. 221, pp. 1-25.

Vol. 2012, No. 222 Addendum to: Mohamed Boulanouar; Transport equation for growing bacterial populations (II), Vol. 2012(2012), No. 222, pp. 1-21.

Vol. 2013, No. 58 Addendum to: Anupam Pal Choudhury; Singular solutions for 2x2 systems in nonconservative form with incomplete set of eigenvectors, Vol. 2013(2013), No. 58, pp. 1-11.

Vol. 2013, No. 64 Addendum to: Ahmed M. A. El-Sayed, Ebtisam O. Bin-Taher; Positive solutions for a nonlocal multi-point boundary-value problem of fractional and second order, Vol. 2013(2013), No. 64, pp. 1-8.

Vol. 2013, No. 83 Addendum to: Arkadiy Tsionskiy, Mikhail Tsionskiy; Existence, uniqueness and smoothness of a solution for 3D Navier-Stokes equations with any smooth initial velocity, Vol. 2013(2013), No. 83, pp. 1-17.

Vol. 2013, No. 176 Corrigendum to: Sami Aouaoui; Existence of solutions for eigenvalue problems with nonstandard growth conditions, Vol. 2013(2013), No. 176, pp. 1-14.

Vol. 2013, No. 220 Corrigendum to: Maria-Magdalena Boureanu, Cristian Udrea, Diana-Nicoleta Udrea; Anisotropic problems with variable exponents and constant Dirichlet conditions, Vol. 2013(2013), No. 220, pp. 1-13.


Return to the EJDE web page